# SDR ASAA2020062032853

- Difficulty date: June 20, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 44,491 hours, 13,536 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ LWR SKIN HAS A CRACK APPROX STA 129, 19" FROM T/E.  GROUNDED - YES.  REPAIRED HORIZONTAL STAB SKIN IAW SRM 55 10 01 2R 11 REPAIR IS A CAT B REPAIR WITH INSPECTION THRESHOLD OF 56000 CYCLES REPEAT INSPECTION EVERY 9,000 CYCLES.
